Advertisement

Mathematical Notes

, Volume 63, Issue 2, pp 252–255 | Cite as

Ramified coverings of nonorientable surfaces by orientable surfaces with prescribed boundary projection

  • G. G. Bil'chenko
  • I. R. Kayumov
  • S. R. Nasyrov
  • M. F. Sadykov
Brief Communications
  • 32 Downloads

Key words

ramified coverings orientable surfaces factorization in a free group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. Stoïlov,Leçons sur les principes topologiques de la théorie des fonctions analytiques, Gauthier-Vilars, Paris (1956).Google Scholar
  2. 2.
    S. R. Nasyrov,Dokl. Akad. Nauk SSSR [Soviet Math. Dokl.],297, No. 6, 1311–1314 (1987).Google Scholar
  3. 3.
    S. R. Nasyrov,Algebra i Analiz [St. Petersburg Math. J.],5, No. 3, 212–236 (1993).zbMATHMathSciNetGoogle Scholar
  4. 4.
    C. L. Ezell,Trans. Amer. Math. Soc.,259, No. 2, 533–546 (1980).zbMATHMathSciNetGoogle Scholar
  5. 5.
    S. R. Nasyrov,Rev. Roumaine Math. Pures Appl.,40, No. 2, 177–194 (1995).zbMATHMathSciNetGoogle Scholar
  6. 6.
    M. Culler,Topology,20, 133–145 (1981).CrossRefzbMATHMathSciNetGoogle Scholar
  7. 7.
    A. Yu. Ol'shanskii,Sibirsk. Mat. Zh. [Siberian Math. J.],30, No. 6, 152–171 (1989).MathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • G. G. Bil'chenko
    • 1
  • I. R. Kayumov
    • 2
  • S. R. Nasyrov
    • 1
  • M. F. Sadykov
    • 1
  1. 1.Kazan State UniversityUSSR
  2. 2.N. G. Chebotarev Mathematics and Mechanics InstituteKazan State UniversityUSSR

Personalised recommendations